Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » This will Give Crohnies Hope!


02-03-2014, 04:20 PM   #1
CrohnsGirl101
 
Join Date: Dec 2013
This will Give Crohnies Hope!

Hello all,
I have some very exciting news to share and couldn't keep it to myself!
I was on Entocort and had some VERY bad side effects. I gained almost 20 pounds practically over night which caused horrific stretch marks on my inner thighs and hips. I had so many cravings and was constantly hungry. I went off Entocort in October 2013 and since then I have lost all the excess weight without really trying. I lost the cravings and hunger so that probably helped with the weight loss. I have tried multiple creams for the stretch marks. They are somewhat faded but still a light to dark pink or purple. But overall, I am happy I lost that extra weight. I feel lighter and happier and healthier. I hope this gives hope to people who also have these side effects on Entocort or Prednisone or any other medication.
02-03-2014, 06:20 PM   #2
MicheleM
 
Join Date: Nov 2013
Location: Winnipeg, Manitoba

My Support Groups:
Hi there! I'd be interested to know the dosage of entocort you were on. I am currently med free, but entocort may be in my future. Many, many years ago I took prednisone and remember the hunger well. It was not a good scene. Some of my side effects were a 'moon face', withering muscles in my arms and legs, a barrel-shaped body, mood swings, thinning hair. I fear that entocort may produce similar side effects.

So glad that you are off the med and have lost the pounds.
02-03-2014, 06:25 PM   #3
CrohnsGirl101
 
Join Date: Dec 2013
I was probably on about 9mg/day. I weigh 135lb and am 5'7".
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » This will Give Crohnies Hope!
Thread Tools


All times are GMT -5. The time now is 12:03 PM.
Copyright 2006-2017 Crohnsforum.com